# SDR R61A2022020500106

- Difficulty date: January 13, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17066759002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON AFT CARGO SHEAR CLIP AT FR75 BETWEEN STGR 28R AND STGR 29R. CORROSION FOUND ON AFT CARGO SHEAR CLIP AT FR75 BETWEEN STGR 28R AND STGR 29R REMOVED AND REPLACED WITH FABRICATED PART IAW EMB SRM 51-42-00.
